# SDR DALA2024082208357

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9527, CRACK ON LONGERON 4R STA Y=1152 AT AFT ACCESSORIES COMPARTMENT. CORRECTIVE ACTION: LONGERON 4R STA Y=1152 AT AFT ACCESSORIES COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-00-05-2R. PROCEDURE 2. REPAIR 2 FIG. 201. (LP 0514325)
